Alert archive / Georgia / River Flood Warnings in 2013

River Flood Warning 262, NWS Atlanta, GA

December 30, 2013Johnson County, Washington County, Wilkinson County, Georgia

NWS Atlanta, GA issued this river flood warning at Dec 30, 2013, 1:08 PM EST for Johnson County, Washington County, Wilkinson County, Georgia. It was in force for 6 days.

The area

The outline as issued.

The facts

Issued
Dec 30, 2013, 1:08 PM EST (18:08 UTC)
Expired
Jan 5, 2014, 1:08 PM EST
In force
6 days
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Johnson County, GA, Washington County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 37 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Oconee River below Oconee (OCNG1). The gauge peaked at 18.86 ft at Dec 31, 2013, 7:00 AM EST.

actionminormoderate10152012/3012/3101/0101/0201/0301/0401/0501/06
Action stage
14 ft
Minor stage
17 ft
Moderate stage
21 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02223248, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

550 
WGUS42 KFFC 301809
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
108 PM EST MON DEC 30 2013

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES


.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC167-303-319-310808-
/O.NEW.KFFC.FL.W.0262.131230T1808Z-000000T0000Z/
/OCNG1.1.ER.131230T1745Z.131230T1745Z.000000T0000Z.NO/
108 PM EST MON DEC 30 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE OCONEE RIVER NEAR OCONEE.
* FROM THIS AFTERNOON UNTIL FURTHER NOTICE.
* AT 1245 PM MONDAY THE STAGE WAS 16.7 FEET...AND RISING.
  
* FLOOD STAGE IS 17 FEET. 
* AT 17 FEET...FLOOD STAGE IS REACHED WITH THE WATER LEVEL REACHING THE 
  TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND ON THE 
  RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF 
  WOODLANDS NEAR THE RIVER ALSO OCCURS.
  
&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$
6 follow-up statements
889 
WGUS82 KFFC 310004
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
704 PM EST MON DEC 30 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES 


GAC167-303-319-311404-
/O.CON.KFFC.FL.W.0262.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.131230T1745Z.131230T2345Z.000000T0000Z.NO/
704 PM EST MON DEC 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE.
* UNTIL FURTHER NOTICE. 
* AT 645 PM MONDAY THE STAGE WAS 17.2 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 17.0 FEET. 
* AT 17.0 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE 
  TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND 
  RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF 
  WOODLANDS NEAR THE RIVER OCCURS.


&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$
313 
WGUS82 KFFC 310210
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
910 PM EST MON DEC 30 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCONEE RIVER NEAR AVANT MINE OCONEE AFFECTING WASHINGTON AND 
  WILKINSON COUNTIES 

  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES 


GAC303-319-311610-
/O.CON.KFFC.FL.W.0260.000000T0000Z-000000T0000Z/
/OCOG1.3.ER.131230T0234Z.131230T1400Z.000000T0000Z.NR/
910 PM EST MON DEC 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR AVANT MINE OCONEE.
* UNTIL FURTHER NOTICE. 
* AT 845 PM MONDAY THE STAGE WAS 19.0 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 18.0 FEET. 
* AT 19.0 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE 
  WOODLANDS AND WETLANDS ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM
  A GAGE LOCATED BY A DIRT BOAT RAMP ON THE WEST SIDE OF AVANT MINE 
  OFF ADAMS ROAD IN WASHINGTON COUNTY. THE WATER LEVEL WILL BEGIN TO 
  SURROUND THE ELEVATED USGS GAGE HOUSE.

&&

LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
      3284 8303 3292 8311             

$$

GAC167-303-319-311610-
/O.CON.KFFC.FL.W.0262.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.131230T1745Z.131231T0145Z.000000T0000Z.NO/
910 PM EST MON DEC 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE.
* UNTIL FURTHER NOTICE. 
* AT 845 PM MONDAY THE STAGE WAS 17.4 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 17.0 FEET. 
* AT 17.0 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE 
  TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND 
  RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF 
  WOODLANDS NEAR THE RIVER OCCURS.


&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$
611 
WGUS82 KFFC 311124
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
624 AM EST TUE DEC 31 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES

  LITTLE RIVER NEAR WASHINGTON AFFECTING TALIAFERRO AND WILKES 
  COUNTIES

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 

  OCONEE RIVER NEAR AVANT MINE OCONEE AFFECTING WASHINGTON AND 
  WILKINSON COUNTIES 

  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES 

  OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON 
  AND WILKINSON COUNTIES 


GAC021-153-169-207-289-311154-
/O.CAN.KFFC.FL.W.0255.000000T0000Z-131231T1708Z/
/MACG1.1.ER.131229T1448Z.131230T0015Z.131231T0600Z.NO/
624 AM EST TUE DEC 31 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE OCMULGEE RIVER NEAR MACON.
* THIS TAKES AFFECT IMMEDIATELY.
* AT 6 AM TUESDAY THE STAGE WAS 17 FEET...AND FALLING.
* FLOOD STAGE IS 18 FEET. 
* THE RIVER WILL CONTINUE TO FALL.
* AT 18 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS ALONG 
  THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE AT U.S. HIGHWAY 80.
  PORTIONS OF THE OCMULGEE RIVERWALK AND AGRICULTURAL LANDS WELL 
  DOWNSTREAM WILL BE UNDER A FOOT OF WATER.

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC091-271-315-010123-
/O.CON.KFFC.FL.W.0250.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.131230T0952Z.140105T0000Z.000000T0000Z.NO/
624 AM EST TUE DEC 31 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE.
* UNTIL FURTHER NOTICE. 
* AT 6 AM TUESDAY THE STAGE WAS 12.6 FEET...AND RISING SLOWLY.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 12 FEET. 
* AT 13 FEET...MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER 
  CONTINUE TO EXPAND INTO THE FLOOD PLAIN. FLOODING OF THE NEARBY 
  PARK AND PARKING LOT AT THE ABBEVILLE BOAT RAMP ALSO EXPANDS.

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

GAC303-319-010123-
/O.CON.KFFC.FL.W.0260.000000T0000Z-000000T0000Z/
/OCOG1.3.ER.131230T0234Z.131230T1400Z.000000T0000Z.NR/
624 AM EST TUE DEC 31 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR AVANT MINE OCONEE.
* UNTIL FURTHER NOTICE. 
* AT 6 AM TUESDAY THE STAGE WAS 18.4 FEET...AND FALLING.
* MINOR FLOODING WILL CONTINUE THROUGH THIS MORNING. 
* FLOOD STAGE IS 18 FEET. 
* AT 18 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
  WOODLANDS AND WETLANDS ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM
  A GAGE LOCATED BY A DIRT BOAT RAMP ON THE WEST SIDE OF AVANT MINE 
  OFF ADAMS ROAD IN WASHINGTON COUNTY. THE WATER LEVEL WILL BE AT THE
  TOP OF THE BOAT RAMP.

&&

LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
      3284 8303 3292 8311             

$$

GAC167-303-319-010123-
/O.CON.KFFC.FL.W.0262.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.131230T1745Z.131231T1000Z.000000T0000Z.NO/
624 AM EST TUE DEC 31 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE.
* UNTIL FURTHER NOTICE. 
* AT 6 AM TUESDAY THE STAGE WAS 18.8 FEET...AND FALLING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 17 FEET. 
* AT 19 FEET...THE WATER LEVEL BEGINS TO FLOOD THE DIRT PARKING LOT
  AREA NEAR THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND 
  RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING 
  CONTINUES AND SPREADS FURTHER INTO THE WOODLANDS NEAR THE RIVER.

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$

GAC167-175-303-319-010123-
/O.CON.KFFC.FL.W.0258.140102T1500Z-140103T1800Z/
/DBNG1.1.ER.140102T1500Z.140103T0000Z.140103T1200Z.NO/
624 AM EST TUE DEC 31 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR DUBLIN.
* FROM LATE THURSDAY MORNING UNTIL FRIDAY AFTERNOON.
* AT 6 AM TUESDAY THE STAGE WAS 17.5 FEET...AND FALLING SLOWLY.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 21 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THURSDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 21.2 FEET BY THURSDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING.
* AT 21 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
  WOODLANDS AND NATURAL FLOOD PLAIN ALONG THE RIVER UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE ON U.S. HIGHWAY 80.

&&

LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
      3236 8277 3254 8293             

$$

GAC265-317-311154-
/O.CAN.KFFC.FL.W.0259.000000T0000Z-131231T1124Z/
/WTNG1.1.ER.131229T1955Z.131230T0615Z.131231T0503Z.NO/
624 AM EST TUE DEC 31 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE RIVER NEAR WASHINGTON.
* THIS TAKES AFFECT IMMEDIATELY.
* AT 6 AM TUESDAY THE STAGE WAS 17.5 FEET...AND FALLING.
* FLOOD STAGE IS 19 FEET. 
* THE RIVER WILL CONTINUE TO FALL.
* AT 19 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS IN THE
  WOODLANDS AND FIELDS ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM 
  THE GAGE AT LUNDBERG ROAD. 

&&

LAT...LON 3363 8283 3368 8280 3364 8270 3367 8260
      3361 8258 3358 8272             

$$
179 
WGUS82 KFFC 311529
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1029 AM EST TUE DEC 31 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCONEE RIVER NEAR AVANT MINE OCONEE AFFECTING WASHINGTON AND 
  WILKINSON COUNTIES 

  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES 


GAC303-319-010529-
/O.CON.KFFC.FL.W.0260.000000T0000Z-000000T0000Z/
/OCOG1.3.ER.131230T0234Z.131230T1400Z.000000T0000Z.NR/
1029 AM EST TUE DEC 31 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR AVANT MINE OCONEE.
* UNTIL FURTHER NOTICE. 
* AT 10AM TUESDAY THE STAGE WAS 18.1 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO 
  CONTINUE. 
* FLOOD STAGE IS 18 FEET. 
* AT 18 FEET...MINOR FLOODING OCCURS IN THE WOODLANDS AND WETLANDS 
  ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE LOCATED BY 
  THE DIRT BOAT RAMP ON THE WEST SIDE OF THE AVANT MINE OFF ADAMS ROAD 
  IN WASHINGTON COUNTY WITH THE WATER LEVEL AT THE TOP OF THE BOAT 
  RAMP.

&&

LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
      3284 8303 3292 8311             

$$

GAC167-303-319-010529-
/O.CON.KFFC.FL.W.0262.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.131230T1745Z.131231T1230Z.000000T0000Z.NO/
1029 AM EST TUE DEC 31 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE.
* UNTIL FURTHER NOTICE. 
* AT 945 AM TUESDAY THE STAGE WAS 18.5 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO 
  CONTINUE. 
* FLOOD STAGE IS 17 FEET. 
* BETWEEN 18 AND 19 FEET...PORTIONS OF THE DIRT PARKING LOT NEAR THE OLD 
  BALLS FERRY ROAD BOAT RAMP ARE FLOODED...JUST UPSTREAM ALONG THE 
  RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING ALSO 
  CONTINUES IN THE WOODLANDS NEAR THE RIVER.

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$
930 
WGUS82 KFFC 311915
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
215 PM EST TUE DEC 31 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 

  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES 

  OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON 
  AND WILKINSON COUNTIES 


GAC091-271-315-010915-
/O.CON.KFFC.FL.W.0250.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.131230T0952Z.140105T1800Z.000000T0000Z.NO/
215 PM EST TUE DEC 31 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE.
* UNTIL FURTHER NOTICE. 
* AT 145 PM TUESDAY THE STAGE WAS 12.8 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO 
  CONTINUE. 
* FLOOD STAGE IS 12 FEET. 
* THE RIVER WILL CONTINUE RISING...REACHING NEAR 13.6 FEET BY EARLY SUNDAY 
  AFTERNOON.
* BETWEEN 13 AND 14 FEET...MINOR FLOODING OF THE LOWLANDS ADJACENT 
  TO THE RIVER EXPANDS FURTHER INTO THE FLOOD PLAIN. FLOODING OF THE 
  NEARBY PARK AND PARKING LOT AT THE ABBEVILLE BOAT RAMP ALSO 
  EXPANDS. MODERATE FLOODING IS NEARED WITH WATERS APPROACHING 
  ROADS TO HOMES ALONG THE WEST SIDE OF THE RIVER IN ABBEVILLE.

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

GAC167-303-319-010914-
/O.CON.KFFC.FL.W.0262.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.131230T1745Z.131231T1230Z.000000T0000Z.NO/
215 PM EST TUE DEC 31 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE.
* UNTIL FURTHER NOTICE. 
* AT 145 PM TUESDAY THE STAGE WAS 18.4 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO 
  CONTINUE. 
* FLOOD STAGE IS 17 FEET. 
* BETWEEN 18 AND 19 FEET...PORTIONS OF THE DIRT PARKING LOT NEAR THE OLD 
  BALLS FERRY ROAD BOAT RAMP ARE FLOODED...JUST UPSTREAM ALONG THE 
  RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING ALSO 
  CONTINUES IN THE WOODLANDS NEAR THE RIVER.
  
&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$

GAC167-175-303-319-010914-
/O.CON.KFFC.FL.W.0258.140102T2100Z-140103T1500Z/
/DBNG1.1.ER.140102T2100Z.140103T0000Z.140103T0900Z.NO/
215 PM EST TUE DEC 31 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR DUBLIN.
* FROM THURSDAY AFTERNOON UNTIL FRIDAY MORNING.
* AT 145 PM TUESDAY THE STAGE WAS 17.5 FEET...AND SLOWLY RISING.
* NO FLOODING IS CURRENTLY OCCURRING...HOWEVER MINOR FLOODING IS 
  FORECAST TO DEVELOP. 
* FLOOD STAGE IS 21 FEET. 
* THE RIVER IS FORECAST TO CONTINUE RISING...REACHING ABOVE FLOOD STAGE 
  BY THURSDAY AFTERNOON AND CRESTING NEAR 21.1 FEET BY THURSDAY 
  EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE FRIDAY 
  MORNING.
* AT 21 FEET...FLOOD STAGE IS REACHED WITH MINOR FLOODING BEGINNING 
  IN THE WOODLANDS AND NATURAL FLOOD PLAIN ALONG THE RIVER BOTH 
  UPSTREAM AND DOWNSTREAM FROM THE GAGE ON U.S. HIGHWAY 80.
  

&&

LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
      3236 8277 3254 8293             

$$
849 
WGUS82 KFFC 312227
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
527 PM EST TUE DEC 31 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...

  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 

  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES 

  OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON 
  AND WILKINSON COUNTIES 

GAC091-271-315-011227-
/O.CON.KFFC.FL.W.0250.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.131230T0952Z.140105T1800Z.000000T0000Z.NO/
527 PM EST TUE DEC 31 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE.
* UNTIL FURTHER NOTICE. 
* AT 445 PM TUESDAY THE STAGE WAS 12.8 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 12 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 13.6 FEET BY SUNDAY EARLY 
  AFTERNOON.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* AT 14 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG THE 
  WEST SIDE OF THE RIVER IN ABBEVILLE BECOME INACCESSIBLE.

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

GAC167-303-319-011227-
/O.CON.KFFC.FL.W.0262.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.131230T1745Z.131231T1230Z.000000T0000Z.NO/
527 PM EST TUE DEC 31 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE.
* UNTIL FURTHER NOTICE. 
* AT 445 PM TUESDAY THE STAGE WAS 17.9 FEET...AND FALLING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 17 FEET.
* THE RIVER SHOULD FALL BELOW FLOOD STAGE BY MIDNIGHT. 
* AT 18 FEET...THE WATER LEVEL BEGINS TO FLOOD PORTIONS OF THE DIRT
  PARKING LOT AREA NEAR THE OLD BALLS FERRY ROAD BOAT RAMP...JUST 
  UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR 
  FLOODING CONTINUES IN THE WOODLANDS NEAR THE RIVER.

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$

GAC167-175-303-319-011227-
/O.CON.KFFC.FL.W.0258.140102T2100Z-140103T1500Z/
/DBNG1.1.ER.140102T2100Z.140103T0000Z.140103T0900Z.NO/
527 PM EST TUE DEC 31 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR DUBLIN.
* FROM THURSDAY AFTERNOON UNTIL FRIDAY MORNING.
* AT 445 PM TUESDAY THE STAGE WAS 17.6 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 21 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 21.1 FEET BY THURSDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING.
* AT 21 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
  WOODLANDS AND NATURAL FLOOD PLAIN ALONG THE RIVER UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE ON U.S. HIGHWAY 80.

&&

LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
      3236 8277 3254 8293             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 30, 6:39 AM EST, 6 hours 29 minutes earlier.

Area forecast discussion, Dec 30, 6:39 AM EST, 6 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
639 AM EST MON DEC 30 2013

.SHORT TERM /TODAY THROUGH TUESDAY/...
/ISSUED AT 439 AM EST MON DEC 30 2013/
LATEST WEATHER MAP SHOWS A DRY COLD FRONT APPROACHING NW GEORGIA
WITH A TRAILING COLD DOME OF HIGH PRESSURE CENTERED OVER MISSOURI.
AN ACTIVE SW FLOW ALOFT IS SPREADING AMPLE HIGH CLOUDS ACROSS THE
STATE AND WILL MAKE IT DIFFICULT FOR THE COLD FRONT TO PROGRESS MUCH
FURTHER SOUTH AND EAST THROUGH THE MORNING. THEN MODELS SHOW GOOD
AGREEMENT WITH A SHARP UPPER DISTURBANCE/TROUGH TRAVERSING THE SE
STATES LATER THIS AFTERNOON AND EVENING. THE DISTURBANCE WILL
INCREASE MID LEVEL CLOUDINESS FROM NW TO SE TODAY... AND COULD
ACTUALLY SQUEEZE OUT ENOUGH MOISTURE TO PRODUCE A FEW PATCHES OF
LIGHT RAIN JUST ABOUT ANYWHERE FROM MID TO LATE THIS AFTERNOON
THROUGH THE EVENING HOURS. MODEL TIMING SUGGEST THE DISTURBANCE AND
ANY ASSOCIATED PRECIP SHOULD PUSH EAST AROUND MIDNIGHT BEFORE THE
TEMPS DROP BELOW FREEZING ACROSS THE NORTH. THEREFORE... NOT
EXPECTING ANY WINTRY THREAT ACROSS NORTH GA AT THIS TIME... BUT WILL
MONITOR THIS POTENTIAL CLOSELY. OTHERWISE... WILL MENTION A SLIGHT
CHANCE OF LIGHT RAIN ALL ZONES DURING THE EVENING... THEN SHOW
DECREASING CLOUDS TOWARD MORNING AS THE DISTURBANCE PUSHES EAST AND
DRAGS THE TRAILING COLD FRONT ACROSS THE FORECAST AREA BY SUNRISE
TUESDAY. COOL HIGH PRESSURE WILL SETTLE OVER THE AREA ON TUESDAY.

AS FOR TEMPS... LEANED TOWARD THE SLIGHTLY COOLER GFS MOS FOR HIGHS
TODAY WITH INCREASING CLOUDS AND SLIGHT CHANCE OF RAIN LATER THIS
AFTERNOON. OVERNIGHT LOWS WILL BE A BIT TRICKY WITH UNCERTAINTY ON
TIMING OF DEPARTING CLOUDS AND REINFORCING COLD FRONTAL PASSAGE...
BUT LEANING TOWARD THE COOLER GUIDANCE NORTH AND WARMER GUIDANCE
SOUTH FOR NOW. LOOKS LIKE NEAR SEASONABLE HIGHS ARE ON TAP FOR
TUESDAY BEHIND THE DRY REINFORCING COLD FRONT. ENJOY.

39

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
/ISSUED AT 439 AM EST MON DEC 30 2013/
FORECAST PERIOD BEGINS WITH GRADUAL GULF MOISTURE ADVECTION FROM THE
SOUTHWEST AHEAD OF THE NEXT DEEPENING UPPER TROUGH AND TRANSLATED
SFC LOW THROUGH MIDWEEK. MODEL SOLUTIONS CONTINUE TO HAVE SOME
SIGNIFICANT DISCREPANCIES WITH THE EVOLUTION AND TIMING OF THE
DISTURBANCE. THE ECMWF IS LESS PROGRESSIVE AND HIGHER AMPLITUDE WITH
THE SYSTEM THAN THE GFS. THE END OF THE NAM SOLUTION HAS A SIMILAR
WAVE STRUCTURE TO THE GFS...THOUGH LINGERS THE DEEPER MOISTURE
SIMILAR TO THE ECMWF. HAVE DECIDED TO GO WITH HPC THINKING OF BLEND
BUT LEANING TO ECMWF SLOWER PROGRESSION. WILL CONTINUE TO INCLUDE
SLIGHT TO CHANCE POPS FOR MOSTLY RAIN SHOWERS IN THE WEDNESDAY NIGHT
THROUGH THURSDAY EVENING PERIOD. FORECAST SOUNDINGS INDICATE A
SLIGHT CHANCE FOR A QUICK TRANSITION TO SNOW OR OTHER WINTRY PRECIP
ACROSS THE NORTHERN TIER AS THE SYSTEM EXITS THURSDAY
EVENING...THOUGH LATEST GUIDANCE LOOKS LARGELY MOISTURE STARVED.
WILL CONTINUE TO UPDATE FORECAST AS FUTURE MODEL TRENDS SUGGEST.

BACK TO BELOW NORMAL TEMPS FOR THE END OF THE WEEK INTO THE WEEKEND
IN THE POST FRONTAL REGIME. THE COLDEST DAY LOOKS TO BE FRIDAY WITH
HIGHS ONLY IN THE MID TO UPPER 30S IN THE NORTH AND 40S ACROSS
CENTRAL GA. LOWS THURSDAY NIGHT AND FRIDAY NIGHT WILL BE IN THE 20S
FOR MOST AREAS.

THE NEXT DISTURBANCE TO IMPACT THE FORECAST AREA LOOKS TO BE LATE
WEEKEND INTO EARLY NEXT WEEK...BUT THERE IS STILL MUCH UNCERTAINTY
WITH GUIDANCE DIFFERENCES SO KEEPING POPS LOW END CHANCE FOR
SHOWERS.

BAKER

&&

.AVIATION...
12Z UPDATE...
AN ACTIVE SW FLOW ALOFT WILL SPREAD HIGH CLOUDS ACROSS THE AREA
THROUGH THE PERIOD. MODELS SHOW AN EMBEDDED UPPER DISTURBANCE
TRAVERSING THE AREA FROM LATE THIS AFTERNOON THRU THE EVENING. MODEL
RH FIELDS SUGGEST MID LEVEL CIGS SPREADING INTO ATLANTA TAF SITES BY
19-21Z TODAY. THE MID CIGS MAY LOWER A BIT BETWEEN 00-06Z TUE AS THE
DISTURBANCE PUSHES ACROSS... BUT LOW VFR CIGS SHOULD PERSIST. STILL
UNCERTAIN ON TIMING AND LEVEL OF CIGS THIS EVENING. EXPECT SCT250 TO
SKC BY 07-09Z TUE IN WAKE OF THE UPPER DISTURBANCE... WHICH PREVAILS
THE REST OF THE PERIOD. EXPECT WNW SURFACE WINDS BETWEEN 7-9KTS
TODAY... 5KTS OR LESS TONIGHT... THEN INCREASING TO AROUND 12-14KT
BY 14-15Z TUE WITH OCNL GUSTS OF 18-20KTS POSSIBLE ON TUE.

//ATL CONFIDENCE...12Z UPDATE...
MEDIUM CONFIDENCE ON TIMING AND LEVEL OF MID CIGS TODAY.
HIGH CONFIDENCE ALL OTHER ELEMENTS THROUGH TONIGHT.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          56  36  55  37 /   5  20   5   5
ATLANTA         54  36  52  38 /  10  20   5   5
BLAIRSVILLE     47  28  48  29 /  20  20   5   5
CARTERSVILLE    50  32  50  32 /  10  20   0   5
COLUMBUS        59  39  55  40 /  10  20   5  10
GAINESVILLE     52  35  53  36 /  10  20   5   5
MACON           59  40  56  38 /   5  20   5  10
ROME            49  31  50  30 /  20  20   5   5
PEACHTREE CITY  54  33  52  33 /  10  20   5  10
VIDALIA         63  42  60  45 /   5  20   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...39
LONG TERM....BAKER
AVIATION...39
Hazardous weather outlook, Dec 30, 4:48 AM EST, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
448 AM EST MON DEC 30 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-311000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
448 AM EST MON DEC 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...MINOR FLOODING OF SOME CREEKS AND RIVERS IN CENTRAL GEORGIA
WILL CONTINUE...

WEATHER HAZARDS EXPECTED...MAIN THREAT WILL BE MINOR FLOODING ALONG
SOME CREEKS AND RIVERS IN CENTRAL GEORGIA DUE TO HEAVY RAINS THAT
OCCURRED OVER THE WEEKEND.

DISCUSSION...
MOSTLY DRY CONDITIONS ARE EXPECTED WHILE A WEAK DISTURBANCE WILL
ALLOW FOR ONLY A SLIGHT CHANCE OF SHOWERS LATE THIS AFTERNOON AND
EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 9:56 PM ESTRiver Flood WarningFFCWashington, Wilkinson39 hr
Dec 30, 1:56 AM ESTRiver Flood WarningFFCWhitfield24 hr

Nearby

River Flood Warnings in Georgia, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.